# SDR USAA2011032291170

- Difficulty date: February 19, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 60,100 hours, 40,750 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 65465792
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - LEVEL 2 EXFOLIATION CORROSION ON STIFFENER AT BS 1112 AT APU INLET, RIGHT SIDE AT LOWER FORWARD CORNER.  REPLACED STIFFENER AT BS 1112 AT APU INLET, RIGHT SIDE AT LOWER FORWARD CORNER IAW EA 102623.
